Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some categorical equivalences for $E$-unitary inverse semigroups
HTML articles powered by AMS MathViewer

by Mario Petrich PDF
Trans. Amer. Math. Soc. 259 (1980), 493-503 Request permission

Abstract:

The structure of E-unitary inverse semigroups has been described by McAlister and by Reilly and the author. The parameters in the first structure theorem may be made into a category, and the same holds for the parameters in the second structure theorem. We prove that each of these categories is equivalent to the category of E-unitary inverse semigroups and their homomorphisms. We also provide functors between the two first-mentioned categories which are naturally equivalent to the composition of the functors figuring in the categorical equivalence referred to above.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M10, 18B10
  • Retrieve articles in all journals with MSC: 20M10, 18B10
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 259 (1980), 493-503
  • MSC: Primary 20M10; Secondary 18B10
  • DOI: https://doi.org/10.1090/S0002-9947-1980-0567092-2
  • MathSciNet review: 567092